Generalization of the cylinder functions and representations of some automorphism groups of $C^n$
Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1029-1031
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_5_a1,
author = {V. I. Zalyapin},
title = {Generalization of the cylinder functions and representations of some automorphism groups of $C^n$},
journal = {Doklady Akademii Nauk},
pages = {1029--1031},
year = {1972},
volume = {207},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a1/}
}
V. I. Zalyapin. Generalization of the cylinder functions and representations of some automorphism groups of $C^n$. Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1029-1031. http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a1/